# SDR USAA2011112500007

- Difficulty date: November 25, 2011
- Submitted: November 25, 2011
- Operation: Air carrier
- Aircraft: N438US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24560
- Aircraft time: 57,762 hours, 38,533 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 507945264
- Part serial: 270
- Condition: Cracked
- Location: Entry Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 CHECK, FORWARD ENTRY DOOR INNER SKIN IS CRACKED 1 INCH FROM THE AFT EDGE AND 20 INCHES FROM THE BOTTOM OF THE DOOR.  REPAIRED THE FORWARD ENTRY DOOR INNER SKIN AT 1 INCH FROM THE AFT EDGE AND 20 INCHES FROM THE BOTTOM OF THE DOOR IAW EA 103516.
